<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1783</article-id>
      <title-group>
        <article-title>New fixed point theorems in dynamic property under rational contractive condition with application</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Laouadi</surname>
            <given-names>Besma</given-names>
          </name>
          <aff>Department of Mathematics and Informatics, Dynamic Systems and Control Laboratory, Larbi Ben Mhidi University, Oum El Bouaghi, 4000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Benaoua</surname>
            <given-names>Lila</given-names>
          </name>
          <aff>Department of Mathematics and Informatics, Dynamic Systems and Control Laboratory, Larbi Ben Mhidi University, Oum El Bouaghi, 4000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Oussaeif</surname>
            <given-names>Taki Eddine</given-names>
          </name>
          <aff>Department of Mathematics and Informatics, Dynamic Systems and Control Laboratory, Larbi Ben Mhidi University, Oum El Bouaghi, 4000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Liu</surname>
            <given-names>Xiaolan</given-names>
          </name>
          <aff>College of Mathematics and Statistics, Sichuan University of Science and Engineering, Zigong, 643000, China</aff>
          <aff>Key Laboratory of Higher Education of Sichuan Province for, Enterprise Informationalization and Internet of Things, Zigong, 643000, China</aff>
          <aff>Center for Applied Mathematics, South Sichuan, Zigong, 643000, China</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>6</issue>
      <fpage>1339</fpage>
      <lpage>1359</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>09</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this study, we enhance and generalize multiple findings in the field of fixed point theory within the context of metric spaces. We establish the existence of fixed points for self-maps denoted as A,  provided they meet certain rational contractive criteria. Furthermore, we present dynamic insights that establish connections between these fixed points. We provide illustrative examples that serve to validate the proposed hypotheses. To support our results, we applied our theoretical results in solving a linear congruence problem.</p>
      </abstract>
      <kwd-group>
        <kwd>Complete metric space</kwd>
        <kwd>Fixed-point</kwd>
        <kwd>Picard sequence</kwd>
        <kwd>Rational-contraction self-maps</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
